# SDR 98UAL900102

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T63015
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR REMAINED DOWN AFTER TAKEOFF.  RETURNED TO FIELD.  *S/D*  MLG DRAG BRACE LOCK ACTUATOR FAILED.  INTERNAL PISTON RETENTION NUT WAS NOT INSTALLED CORRECTLY.  REPLACED ACTUATOR.
